I just started using the monitor this month. If you were to take estrogen (premarin) for a few days for improved cm would that interfere with the readings? I have had all high readings since I started taking the estrogen.I have lots of ewcm though.So basically is it false ewcm and false high reading? Or am I on my way to ovulation with the help of the estrogen?
I'm sorry you haven;t gotten any answers yet. I personally have no experience with the clearblue fertility monitor...but I think you're right in that the estrogen supplement could be the cause of the high readings and EWCM. What cycle day are you today?
Copyright 1994-2016 MedHelp International. All rights reserved.
MedHelp is a division of Aptus Health.
This site complies with the HONcode standard for trustworthy health information.
The Content on this Site is presented in a summary fashion, and is intended to be used for educational and entertainment purposes only. It is not intended to be and should not be interpreted as medical advice or a diagnosis of any health or fitness problem, condition or disease; or a recommendation for a specific test, doctor, care provider, procedure, treatment plan, product, or course of action. Med Help International, Inc. is not a medical or healthcare provider and your use of this Site does not create a doctor / patient relationship. We disclaim all responsibility for the professional qualifications and licensing of, and services provided by, any physician or other health providers posting on or otherwise referred to on this Site and/or any Third Party Site. Never disregard the medical advice of your physician or health professional, or delay in seeking such advice, because of something you read on this Site. We offer this Site AS IS and without any warranties. By using this Site you agree to the following Terms and Conditions. If you think you may have a medical emergency, call your physician or 911 immediately.